MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 12MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. 12MM XCEL STABILITY SLEEVE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number CB12LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a vats procedure, it was discovered, while moving the camera, that the trocar was broken while inside the patient.The piece that broke off was retrieved and it is noted that no extra force was needed to place it originally.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.Additional information was requested and the following was obtained: " did any pieces fall into patient?: yes.If yes was all retrieved?: yes." an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
12MM XCEL STABILITY SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key16628576
Report Number3005075853-2023-01981
Device Sequence Number12095857
Product Code GCJ
UDI-Device Identifier10705036001331
UDI-Public10705036001331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCB12LT
Device Catalogue NumberCB12LT
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown